# SDR SIMA201028104

- Difficulty date: October 8, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 25,074 hours, 23,999 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523509407
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND FRAME 70 RIGHT SIDE HAS TOOLING MARKS.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE CORRECTIVE ACTION INFORMATION IS PENDING.
